# SDR AALA202208112998

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 147A5710U17
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ENTRY FLOOR STRUCTURE Z BRACKET, LOCATED FROM BS 980 TO BS 1016 AT LBL 52. REPLACED Z BRACKET PER SRM 51-40-02-0G, AND SRM 51-10-02-OG.
